Stephen J. Schueler, M.D.

Overview Risk Factors Symptoms Treatment specialist Home Care warning signs

Aminophylline Toxicity Treatment

Treatment for theophylline toxicity includes stopping theophylline and activated charcoal, which absorbs the drug in the intestine. Additional treatment may include medication for an abnormal heart rhythm and medication for seizures.

Treatment for theophylline toxicity includes:

Aminophylline Toxicity Specialist

Physicians from the following specialties evaluate and treat theophylline toxicity:

Continue to Aminophylline Toxicity Home Care

Last Updated: Jan 5, 2011 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

PubMed Aminophylline Toxicity References
  1. Henderson JH, McKenzie CA, Hilton PJ, Leach RM. Continuous venovenous haemofiltration for the treatment of theophylline toxicity. Thorax. 2001 Mar;56(3):242-3. [11182020]
  2. Krieger AC, Takeyasu M. Nonconvulsive status epilepticus in theophylline toxicity. J Toxicol Clin Toxicol. 1999;37(1):99-101. [10078166]
  3. Ram FS, Jardin JR, Atallah A, Castro AA, Mazzini R, Goldstein R, Lacasse Y, Cendon S. Efficacy of theophylline in people with stable chronic obstructive pulmonary disease: a systematic review and meta-analysis. Respir Med. 2005 Feb;99(2):135-44. [15715180]
FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.